I Take Zyrtec for Hives After Reacting to a Medication - Is This a Contraindication to Zeltiq?
- Asked by boston gal in Brookline, MA
- 2 years ago
Zeltiq and Allergy Meds
At this time, there is no known effect (for better or for worse) when taking antihistamines and having a CoolSculpting treatment. This is not a contraindication.
Dr. Grant Stevens
Anti-histamines do not prevent you from having CoolSculpting
Zyrtec and other antihistamines would not prevent you from having CoolSculpting. There is no interaction between the two.
Web reference: http://www.thenyac.com/zeltiq/index.html
Allergy Medications and CoolSculpting
Thank you for your question.
There has been nothing that states that allergy medication would have any effect on your Coolsculpting treatment.
Recent CoolSculpting Reviews
Zyrtec and Zeltiq
There appears to be no real contraindications for treatment with the Zeltiq procedure. Zeltiq works through causing programmed cell death of the fat cells by gently decreasing the temperature of the fat cells to the point that they crystalize. This is gentle and controlled and is done through the skin surface. At such, patients can continue taking all medications as they need to.
Anti histamines and coolsculpting
Currently there are no clear cut studies that indicate that anti histamines affect the response rate after Coolsculpting.
These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.